# SDR USAA2012011700018

- Difficulty date: January 4, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 40,348 hours, 16,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT SHEAR PLATE BETWEEN FR69 TO FR70, S23R.  REPLACED RIGHT SHEAR PLATE BETWEEN FR69 TO FR70, S23R IAW A319 SRM 55-72-11, 51-42-11 & AIRBUS DRAWING D53474180.
